# SDR QXEA200501845

- Difficulty date: December 26, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 4,424 hours, 4,139 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FCA FLIGHT NR 2396, AFTER START, DURING TAXI, MAIN BATTERY LOAD FLUCTUATED BETWEEN -0.20 AND +0.26, CYCLED BETWEEN THE VALUES EVERY 10-20 SECONDS.  MAINTENANCE CLEANED CONNECTIONS TO SHUNT 2431-R4.  GROUND RAN AIRCRAFT.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
